# SDR USAA2009102892903

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 53,840 hours, 36,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C270956
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - RON - SEVERAL AFT EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED AFT EMERGENCY BATTERY PACK IAW B737-400 AMM 33-51-51.
